Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 27, NWS Midland/Odessa, TX

July 12, 2008Andrews County, Ector County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Jul 12, 2008, 9:57 PM CDT for Andrews County, Ector County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2008, 9:57 PM CDT (02:57 UTC)
Expired
Jul 13, 2008, 12:45 AM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Andrews County, TX, Ector County, TX

The radar

The Midland/Odessa radar (KMAF), 33 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2008-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 995 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2008-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
995 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2659 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 130257
FFWMAF
TXC003-135-130545-
/O.NEW.KMAF.FF.W.0027.080713T0257Z-080713T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
957 PM CDT SAT JUL 12 2008

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN ANDREWS COUNTY IN WEST TEXAS...
  NORTHWESTERN ECTOR COUNTY IN WEST TEXAS...

* UNTIL 1245 AM CDT

* AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL FROM NEAR NOTREES
  NORTHEAST TO ABOUT 15 MILES SOUTHEAST OF ANDREWS.  THESE STORMS
  ARE MOVING NORTHEAST AT 10 TO 15 MPH. 

* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

RADAR ESTIMATES THAT BETWEEN 1 AND 2 INCHES OF RAIN FELL SATURDAY
EVENING BETWEEN NOTREES AND GOLDSMITH IN NORTHWESTERN ECTOR 
COUNTY...AND ALSO EAST OF FM 1788 OVER SOUTHEASTERN ANDREWS 
COUNTY.  ADDITIONAL RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL
RESULT IN FLOODING OF BAR DITCHES...DRAWS...LOW WATER CROSSINGS...
AND OTHER AREAS SUSCEPTIBLE TO FLASH FLOODING.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

LAT...LON 3241 10222 3213 10223 3177 10277 3202 10278

$$
2 follow-up statements
000 
WGUS74 KMAF 130345
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1045 PM CDT SAT JUL 12 2008

TXC003-135-130545-
/O.CON.KMAF.FF.W.0027.000000T0000Z-080713T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANDREWS-ECTOR-
1045 PM CDT SAT JUL 12 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
NORTHWESTERN ECTOR AND SOUTHEASTERN ANDREWS COUNTIES...

AT 1029 PM CDT...A THUNDERSTORM PRODUCING FLASH FLOODING WAS
DETECTED BY RADAR NEAR NOTREES...OR 18 MILES NORTHWEST OF 
ODESSA...MOVING NORTHEAST AT 10 MPH.

RADAR ESTIMATES OF 3 TO 4 INCHES OF RAIN FELL SATURDAY EVENING
OVER NORTHWESTERN ECTOR COUNTY BETWEEN NOTREES AND GOLDSMITH...
NEAR THE INTERSECTION OF TEXAS 158...TEXAS 302...AND TEXAS 181. 
OVER SOUTHEASTERN ANDREWS COUNTY...RADAR ESTIMATES BETWEEN 3 TO 4 
INCHES OF RAIN FELL SOUTH OF TEXAS 176 AND EAST OF FM 1788. WITH 
ADDITIONAL THUNDERSTORM DEVELOPMENT OCCURRING OVER EASTERN WINKLER 
AND NORTHWESTERN ECTOR COUNTIES...AN ADDITIONAL 1 TO 2 INCHES OF 
RAINFALL IS LIKELY OVER THE WARNED AREA.  FLASH FLOODING OF 
DRAWS...PLAYAS...BAR DITCHES...AND OTHER LOW LYING AREAS IS LIKELY. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING.  MOST FLOODING DEATHS ARE PREVENTABLE...AND 
MANY OCCUR WHEN MOTORISTS DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER 
SAFE TO DRIVE ON FLOODED ROADS. IT TAKES ONLY A FEW INCHES OF 
RAPIDLY FLOWING WATER TO QUICKLY CARRY AWAY YOUR VEHICLE. TURN 
AROUND... DONT DROWN.

LAT...LON 3241 10222 3213 10223 3177 10277 3202 10278

$$
000 
WGUS74 KMAF 130547
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1247 AM CDT SUN JUL 13 2008

TXC003-135-130556-
/O.EXP.KMAF.FF.W.0027.000000T0000Z-080713T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ANDREWS-ECTOR-
1247 AM CDT SUN JUL 13 2008

...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN ECTOR AND
SOUTHEASTERN ANDREWS COUNTIES...

AT 1246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE HEAVY RAINFALL THAT PROMPTED THE FLASH FLOOD WARNING HAD
DISSIPATED AND NO LONGER APPEARS CAPABLE OF CAUSING FLASH FLOODING.

ALTHOUGH THE THREAT OF SIGNIFICANT FLOODING HAS PASSED...PONDING OF
WATER WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN
CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO
PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL.

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

LAT...LON 3241 10222 3213 10223 3177 10277 3202 10278

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 6:36 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jul 12, 6:36 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
636 PM CDT SAT JUL 12 2008

.AVIATION...
A COLD FRONT...AUGMENTED BY NUMEROUS OUTFLOW BOUNDARIES...WILL CONTINUE
SETTLING SOUTH THIS EVENING...EVENTUALLY BECOMING STATIONARY ALONG
INTERSTATE 10 LATE TONIGHT. NUMEROUS CONVECTION ALONG AND NORTH OF
THIS BOUNDARY WILL AFFECT ALL AREA TERMINALS THIS EVENING. WINDS WILL
BE ERRATIC AND GUSTY NEAR TSRA...WITH GUSTS NEAR 35 KNOTS LIKELY.
MVFR CEILINGS ARE ALSO EXPECTED INVOF TSRA...WITH LOCALIZED IFR
VISIBILITIES POSSIBLE. TSRA SHOULD BEGIN TO DECREASE IN COVERAGE AND
INTENSITY AFTER 06Z OR SO. ANOTHER ROUND OF SCATTERED THUNDERSTORMS
IS POSSIBLE SUNDAY AFTERNOON ACROSS MUCH OF WEST TEXAS AND
SOUTHEASTERN NEW MEXICO.

&&

.PREV DISCUSSION... /ISSUED 259 PM CDT SAT JUL 12 2008/

DISCUSSION...
A RATHER STRONG COLD FRONT CONTINUES TO PUSH SOUTHWARD ACROSS EAST
CENTRAL NEW MEXICO AND THE NORTHERN SOUTH PLAINS EARLY THIS
AFTERNOON. RADAR IMAGERY SHOWS THUNDERSTORMS INCREASING IN COVERAGE
AND INTENSITY JUST BEHIND THE FRONT. THE FRONTAL BOUNDARY SHOULD
PUSH INTO NORTHERN PORTIONS OF OUR CWA LATE THIS AFTERNOON...BEFORE
SLOWING DOWN AND BECOMING ORIENTED FROM THE DAVIS MTNS/MARFA PLATEAU
TO THE CENTRAL PERMIAN BASIN TONIGHT. MODELS ARE IN DECENT AGREEMENT
IN DEVELOPING A COMPLEX OF SHOWERS AND THUNDERSTORMS ALONG AND NORTH
OF THE BOUNDARY TONIGHT. CURRENTLY LOOKS LIKE THE BEST CHANCE OF
RAIN WILL AFFECT THE GUADALUPE MTNS...SOUTHEAST NEW MEXICO PLAINS
AND THE NORTHERN PERMIAN BASIN. HAVE GONE FOR 50-60 PCT COVERAGE
ACROSS THESE LOCATIONS...TAPERED TO LOW END CHANCE ACROSS THE LOWER
TRANS PECOS AND THE BIG BEND REGION. LOCALLY HEAVY RAINS/LOCALIZED
FLOODING WILL BE POSSIBLE...WITH FLOODING CONCERNS HIGHEST ACROSS
SOUTHEAST NEW MEXICO AND THE GUADALUPE MTNS WHERE HEAVY RAINS FELL A
FEW DAYS AGO.

AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL REMAIN CENTERED ACROSS
THE RIO GRANDE VALLEY OF TX SUNDAY AND MONDAY. ABUNDANT MOISTURE
WILL CONTINUE TO RIDE NORTH AND EAST AROUND THE RIDGE ACROSS THE
NORTHERN HALF OF THE FORECAST AREA BOTH DAYS. WILL CONTINUE A LOW
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS ALL BUT FAR SOUTHEASTERN
PORTIONS OF THE CWA BOTH SUNDAY AND MONDAY. CLOUD COVER AND AREAS OF
PRECIPITATION ALONG WITH UPSLOPE FLOW SHOULD ALLOW FOR COOLER
TEMPERATURES ACROSS NORTHERN PORTIONS OF THE CWA SUNDAY. A WARMING
TREND SHOULD OCCUR MONDAY.

THE UPPER RIDGE WILL GRADUALLY BUILD WESTWARD DURING THE MIDDLE TO
LATTER HALF OF THE WEEK. THE NEW GFS MODEL RUN CONTINUES TO SHOW
ABUNDANT MID LEVEL MOISTURE REMAINING IN PLACE UNDERNEATH THE
RIDGE...ESPECIALLY ACROSS WESTERN PORTIONS OF THE FORECAST AREA
THROUGH THE END OF THE WEEK. HAVE INCLUDED A SLIGHT CHANCE OF
THUNDERSTORMS MAINLY ALONG AND WEST OF THE MOUNTAINS DURING THE
TUESDAY THROUGH FRIDAY TIME FRAME. TEMPERATURES SHOULD REMAIN NEAR
NORMAL VALUES.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

70
Hazardous weather outlook, Jul 12, 2:19 PM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
219 PM CDT SAT JUL 12 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-131930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
219 PM CDT SAT JUL 12 2008 /119 PM MDT SAT JUL 12 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
TONIGHT ACROSS MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO.
HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE THE MAIN
CONCERNS. THE THREAT OF HEAVY RAIN WILL BE GREATEST ACROSS
SOUTHEAST NEW MEXICO AND THE NORTHERN PERMIAN BASIN THIS
AFTERNOON AND EVENING. THE HEAVY RAIN THREAT IS EXPECTED TO DROP
SOUTH INTO THE PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS LATE
THIS EVENING AND TONIGHT.

IN ADDITION...AN ISOLATED STRONG TO SEVERE THUNDERSTORM WITH HAIL
AND DAMAGING WINDS WILL BE POSSIBLE ACROSS THE PERMIAN BASIN AND
SOUTHEASTERN NEW MEXICO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
REST OF THIS WEEKEND ACROSS PORTIONS OF WEST TEXAS AND
SOUTHEASTERN NEW MEXICO AS A COLD FRONT STALLS OVER THE AREA.
THERE WILL BE AN INCREASED CHANCE OF PRECIPITATION ACROSS
SOUTHEAST NEW MEXICO...THE NORTHWESTERN PERMIAN BASIN AND THE
DAVIS MOUNTAINS REGION. THIS COULD LEAD TO HEAVY RAIN AND
LOCALIZED FLOODING ACROSS THE ABOVE MENTIONED REGIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jul 12, 5:19 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
519 PM CDT SAT JUL 12 2008

NMZ028-122245-
EDDY COUNTY PLAINS-
419 PM MDT SAT JUL 12 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL EDDY COUNTY.

A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED OVER
CARLSBAD AT 419 PM MDT...MOVING NORTH AT 22 MPH.

PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE
POSSIBLE.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.  SEEK SAFE SHELTER WHEN THUNDERSTORMS APPROACH.
Special weather statement, Jul 12, 5:23 PM CDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
523 PM CDT SAT JUL 12 2008

TXZ047-122300-
BORDEN-
523 PM CDT SAT JUL 12 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL BORDEN COUNTY.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF GAIL
ALONG FARM TO MARKET ROAD 669 AT 523 PM CDT...MOVING NORTH AT 15 MPH.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CENTRAL BORDEN COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Jul 12, 6:47 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
647 PM CDT SAT JUL 12 2008

TXZ075-130015-
PECOS-
647 PM CDT SAT JUL 12 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY.

AN INTENSIFYING THUNDERSTORM WAS LOCATED NEAR FORT STOCKTON AT 645
PM CDT...MOVING NORTH AT 15 MPH.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN CENTRAL PECOS COUNTY...INCLUDING THE CITY OF FORT
STOCKTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Jul 12, 8:23 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
823 PM CDT SAT JUL 12 2008

TXZ061-130200-
ECTOR-
823 PM CDT SAT JUL 12 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL ECTOR COUNTY.

AT 823 PM CDT...A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS
LOCATED OVER WEST CENTRAL ECTOR COUNTY...BETWEEN NOTREES AND
GOLDSMITH...MOVING NORTH AT 17 MPH.

PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE
POSSIBLE.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.  SEEK SAFE SHELTER WHEN THUNDERSTORMS APPROACH.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:01 PM CDTAreal Flood AdvisoryMAFMartin3 hr
Jul 12, 8:15 PM CDTFlash Flood WarningMAFDawson, Martin3 hr
Jul 12, 9:11 PM CDTAreal Flood AdvisoryMAFScurry3 hr
Jul 12, 9:48 PM CDTFlash Flood WarningMAFScurry4 hr
Jul 12, 11:20 PM CDTAreal Flood AdvisoryMAFLoving, Ward, Winkler3 hr
Jul 13, 12:29 AM CDTFlash Flood WarningMAFWinkler3 hr
Jul 13, 12:54 AM CDTAreal Flood AdvisoryMAFReeves81 min
Jul 13, 6:43 AM CDTAreal Flood AdvisoryMAFJeff Davis, Presidio3 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.